# SDR FDEA201108233422

- Difficulty date: August 23, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220543
- Condition: Corroded
- Location: Bs 1361-1381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 16R STA 1361 TO 1381 FOUND WITH CORROSION.  CORROSION REMOVED SRM 51-21-01, REV 47.   ORGINAL THICKNESS = 0.100 INCH; MATERIAL REMOVED = 0.050 INCH; MATERIAL REMAINED = 0.050 INCH, FOUND EXEEDED LIMIT IAW SRM 53-00-00 REV 47, FIGURE 205.    LONGERON SPLICE REMOVED IAW SRM 51-31-01, REV 47.  NEW SPLICE FABRICATED IAW DWG AEA0220 REV R AND INSTALLED IAW SRM 51-31-01 REV 47.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
